# SDR DALA2024050304897

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,532 hours, 33,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat 20d
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3270 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:20D. C/A: RESTOW O2 MASK AND CLOSED O2 PANEL AT ROW 20DEF REFF A320 AMM 25 -25-41. OK FOR SVC. (LP: 0321922)
